# SDR EVCA20191112001

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N464AE
- Make and model: Bell 206L-4
- Aircraft serial: 52433
- Aircraft time: 4,398 hours, 9,331 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001P
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300 HOUR INSPECTION, UPPER RH TAILBOOM ATTACHMENT FITTING FOUND CRACKED.
